Skip to main content Accessibility help
×
Home

An Equational Spectrum Giving Cardinalities of Endomorphism Monoids1

  • Matthew Gould (a1)

Abstract

By determining the spectrum of a particular set of equations of type 〈2, 2, 0, 0,0〉 it is shown that a positive integer n is the cardinality of the endomorphism monoid of a universal algebra of the form if and only if n is square.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      An Equational Spectrum Giving Cardinalities of Endomorphism Monoids1
      Available formats
      ×

      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      An Equational Spectrum Giving Cardinalities of Endomorphism Monoids1
      Available formats
      ×

      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      An Equational Spectrum Giving Cardinalities of Endomorphism Monoids1
      Available formats
      ×

Copyright

Footnotes

Hide All
(1)

This work was partially supported by a grant from the National Research Council of Canada.

Footnotes

References

Hide All
1. Evans, T., Products of points—some simple algebras and their identities, Amer. Math. Monthly 74 (1967), 362-372.
2. Gould, M., Endomorphism and automorphism structure of direct squares of universal algebras, Pacific Journal of Mathematics, to appear.
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed